# SDR CALA2017110603940

- Difficulty date: November 4, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 85,955 hours, 14,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148W71021
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK (AD 2016-09-01) EA 5380-01113 O P 001 LT BS 2370 PIVOT BULK HEAD FWD CHORD FOUND CRACKED GREATER THAN 0.160 INCHES. PLS ACCOMPLISH OP 011 ACCOMPLISHED REFER EA 5380-01113 OP 11.
